MAUDE Adverse Event Report: RESPIRONICS, INC. SIMPLYGO MINI; GENERATOR, OXYGEN, PORTABLE

RESPIRONICS, INC. SIMPLYGO MINI; GENERATOR, OXYGEN, PORTABLE
Model Number 1133943
Medical Device Problem Code Smoking (1585)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 02/09/2026
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
A simply go mini device was returned to a service center for evaluation.During the evaluation of the device at the service center, the service technician did not confirm the reported problem.However, the service technician found problem where it could not operate on battery power alone.Upon internal inspection, thermal damage was found on component c128 on the main pca.The main pca and esd shield were replaced.No abnormalities were found with the included dc power adapter.The log confirmed a history of alarms indicating a check of the sieve canister, so it was replaced.As part of the repair, the compressor inlet filter was replaced.During inspection, an internal leak was confirmed, so the sieve o2 side assembly was replaced.During the operation check, abnormal noise was detected, so the air side manifold was replaced.Each part was inspected and cleaned, comprehensive inspection and adjustment were performed, and a running test confirmed normal operation.
 
Event or Problem Description
The manufacturer was contacted in reference to a simply go mini device with an allegation using a car cigarette lighter socket, smoke came out of the socket (on the car side) machine.The device turns off but the standby symbol remains displayed.The patient pulled it out of the socket, so nothing happened.At the site, the cable and equipment of the sega socket were not turned off.Since the condition was poor, they decided to replace it.There was no report of patient harm or injury.There was no report of medical intervention.The device has not yet been returned for evaluation.If the device is returned and evaluated, a follow-up report will be submitted with the evaluation results.

Brand Name
SIMPLYGO MINI
Common Device Name
GENERATOR, OXYGEN, PORTABLE
Manufacturer (Section D)
RESPIRONICS, INC.
1001 murry ridge lane
murrysville PA
Manufacturer (Section G)
RESPIRONICS, INC.
1001 murry ridge lane
murrysville PA
Manufacturer Contact
melissa rosko
1001 murry ridge lane
murrysville, PA 
7247330200
MDR Report Key24321516
Report Number2518422-2026-004686
Device Sequence Number13180304
Product Code CAW
UDI-Device Identifier00606959047440
UDI-Public(01)00606959047440
Combination Product (Y/N)N
Initial Reporter CountryJA
PMA/510(K) Number
K111885
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)N
Reporter Type Manufacturer
Report Source Foreign,Consumer
Initial Reporter Occupation Non-Healthcare Professional
Type of Report Initial,Followup
Report Date (Section B) 02/19/2026
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Other
Device Model Number1133943
Device Catalogue Number1133943
Was Device Available for Evaluation? Yes
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 02/09/2026
Supplement Date Received by Manufacturer02/17/2026
Initial Report FDA Received Date02/12/2026
Supplement Report FDA Received Date02/19/2026
Was Device Evaluated by Manufacturer? (Y/N) No
Date Device Manufactured06/30/2023
Is the Device Labeled for Single Use? (Y/N) No
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1
Patient SexUnknown